# SDR SWAA2021040660868

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 10,795 hours, 4,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FORWARD FLASHLIGHT WILL NOT TEST. OK TO CONTINUE PER MEL 25-12-01; SP-1B; TKG# 107684. ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REMOVED AND REPLACED 1EA BATTERY ON FWD EMERGENCY FLASHLIGHT OPS CK GOOD. AMM 25-64-00. CLOSING# 86563
